Panadol Extra Soluble – 24

0

Active ingredients: Each effervescent tablet contains: Paracetamol 500mg of and Caffeine 65mg. Sodium content 427mg per tablet.


14,500.00

Qty:
Active ingredients: Each effervescent tablet contains: Paracetamol 500mg of and Caffeine 65mg. Sodium content 427mg per tablet.

Panadol Extra Soluble Tablets

Panadol Extra Soluble Tablets provide relief from mild to moderate pain and provide effective pain relief. It helps to reduce fever and also provide relief from the pain of headaches, including migraine, backache, toothache, colds and influenza, sore throat, rheumatic pain and period pain.

These tablets not only provide effective pain relief but are designed to be easy on the stomach as they contain paracetamol.

Because Panadol Extra Soluble Tablets dissolve in water, they are ideal for adults who find tablets hard to swallow.

Other Products From This Seller